# SDR QMLA2011120111115

- Difficulty date: December 1, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N404LL
- Make and model: Bell 407
- Aircraft serial: 53446
- Aircraft time: 6,085 hours, 17,148 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 407040006107
- Part serial: A323
- Condition: Making Metal
- Location: Main Rotor
- Part time: 2,967 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MECHANIC FOUND DURING A ROUTINE INSPECTION,  A LARGE AMOUNT OF METAL ON THE TRANSMISSION CHIP DETECTOR.  THE ACFT WAS PULLED FROM SERVICE.   THERE HAVE BEEN MULTIPLE CHIP EVENTS FOR THIS TRANSMISSION LEADING UP TO THIS CURRENT EVENT.  THIS ACFT IS CURRENTLY OUT OF SERVICE AWAITING A TRANSMISSION REPLACEMENT.
